# SDR CALA2025091108776

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N2243U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63723
- Aircraft time: 35,188 hours, 3,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S479W2306
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY M2 RIGHT SIDE EMER FLOOR PROXIMITY LIGHT HOUSING BROKEN AND LENS MISSING.  R & R GALLEY M-2 RIGHT SIDE EMERGENCY PROXIMITY LIGHT ASSY AND TEST CHK OK.
